Show simple item record

dc.contributor.authorFeng, Baowei
dc.contributor.authorCabanillas Zannini, Victor Rafael
dc.contributor.authorCoayla-Teran, Edson A.
dc.contributor.authorRaposo, Carlos Alberto
dc.contributor.otherCabanillas Zannini, Victor Rafael
dc.identifier.citationFeng, B., Cabanillas Zannini, V. R. & Coayla-Teran, E. A. (2022). Nonuniform laminated beam of Lord–Shulman type. Studies in Applied Mathematics, 149(4), 1123-1154.
dc.descriptionIndexado en Scopuses_PE
dc.description.abstractThe nonuniform thermoelastic laminated beam of the Lord–Shulman type is considered. The model is a two-layered beam with structural damping due to the interfacial slip. The well-posedness is proved by the semigroup theory of linear operators approach together with the Lumer–Phillips theorem. The stability results presented in this paper depend on the nature of a stability function (Formula presented.), which we define in (12). We first prove the lack of exponential stability of the system if (Formula presented.), (Formula presented.). And then, we establish the exponential stability for (Formula presented.) and polynomial decay with rate (Formula presented.) provided (Formula presented.), (Formula presented.). The result is new, and it is the first time that the nonuniform laminated beam is considered.es_PE
dc.publisherJohn Wiley and Sons Inces_PE
dc.relation.ispartofurn:issn: 0022-2526
dc.sourceRepositorio Institucional - Ulimaes_PE
dc.sourceUniversidad de Limaes_PE
dc.subject.classificationPendiente / Pendientees_PE
dc.titleNonuniform laminated beam of Lord–Shulman typees_PE
dc.type.otherArtículo en Scopuses_PE
dc.identifier.journalStudies in Applied Mathematicses_PE
dc.description.peer-reviewRevisión por pareses_PE

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record